Advanced

Global solutions for quasilinear parabolic systems

Constantin, Adrian LU ; Escher, J and Yin, ZY (2004) In Journal of Differential Equations 197(1). p.73-84
Abstract
We present an approach for proving the global existence of classical solutions of certain quasilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary. (C) 2003 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Dirichlet condition, global solutions, quasilinear parabolic systems
in
Journal of Differential Equations
volume
197
issue
1
pages
73 - 84
publisher
Elsevier
external identifiers
  • wos:000188499500004
  • scopus:1042279865
ISSN
0022-0396
DOI
10.1016/S0022-0396(03)00165-7
language
English
LU publication?
yes
id
eb13b1c3-b845-45a6-8ab0-6f853358665a (old id 288667)
date added to LUP
2007-10-22 11:34:41
date last changed
2017-11-26 03:24:19
@article{eb13b1c3-b845-45a6-8ab0-6f853358665a,
  abstract     = {We present an approach for proving the global existence of classical solutions of certain quasilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary. (C) 2003 Elsevier Inc. All rights reserved.},
  author       = {Constantin, Adrian and Escher, J and Yin, ZY},
  issn         = {0022-0396},
  keyword      = {Dirichlet condition,global solutions,quasilinear parabolic systems},
  language     = {eng},
  number       = {1},
  pages        = {73--84},
  publisher    = {Elsevier},
  series       = {Journal of Differential Equations},
  title        = {Global solutions for quasilinear parabolic systems},
  url          = {http://dx.doi.org/10.1016/S0022-0396(03)00165-7},
  volume       = {197},
  year         = {2004},
}